# SDR DALA2022040102199

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 11,337 hours, 5,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3044 EMERGENCY LIGHT AT 13ABC IS INOP. CORRECTIVE ACTION: RE-SECURED CONNECTOR AT 13ABC EMERGENCY LIGHT IAW A321 AMM 33-51. OPS TEST GOOD. (2178583)
